# SDR REXA2024032600310

- Difficulty date: March 14, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: CC670105244
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON THE RIGHT MLG DOOR SKIN ON FORWARD INBOARD EDGE.    REMOVED CORROSION FROM R/H MLG I/B DOOR FWD EDGE MEMBER (CC670-10524-4 0.063"") IAW CRJ-900 SRM 51-21-06-001-001-A01. NO DAMAGE ALLOWED IAW CRJ-900 SRM 52-82-02-101-001-A01. ENGINEERING REQUIRED. PERFORMED U.T. THICKNESS ON R/H I/B MLG DOOR REWORK AREAS IAW CRJ 900 NDTM PART 1 51-20-004-270-A01 REV 36 DATED 02/08/2022. FOUND LOWEST REMAINING THICKNESS TO BE .054"" OR GREATER. MEASUREMENTS RECORDED ON PHOTO IN ATTACHMENTS. RECEIVED AND COMPLIED WITH ENDEAVOR AIR EA CRJ952-16166 REV IR DATED 3/18/2024. "
